1 results match your criteria Annals Of Combinatorics[Journal]

  • Page 1 of 1

Interval Graph Limits.

Ann Comb 2013 Mar;17(1):27-52

Department of Mathematics, Uppsala University, P.O. Box 480, Uppsala, Sweden.

We work out a graph limit theory for dense interval graphs. The theory developed departs from the usual description of a graph limit as a symmetric function (, ) on the unit square, with and uniform on the interval (0, 1). Instead, we fix a and change the underlying distribution of the coordinates and . Read More

View Article

Download full-text PDF

Source
http://dx.doi.org/10.1007/s00026-012-0175-0DOI Listing
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC4578824PMC
March 2013
1 Read
  • Page 1 of 1